# SDR AWXA200201236

- Difficulty date: December 19, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 50,505 hours, 36,370 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1/4" CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 578, STR 4 R/H. MAINTENANCE REMOVED THE DAMAGED STRINGER TIE CLIP AT BS 578, STR 4 R/H; FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP; AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3-4, 10-11, 38, & 45, FIG. 8 & 12.
